# SDR MZZA2009060200068

- Difficulty date: May 27, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 33,236 hours, 12,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: LA2260206
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O`S AFT SEAT TRACKS HAVE ELONGATED STOP PIN HOLES.  LT TRACK IS GROOVED.  LT TRACK HAS GOUGE IN SIDE OF TRACK.  REPLACED F/O'S AFT SEAT RACKS PER 25-11-11-400-801.
